STATINS CAUSE ERECTILE DYSFUNCTION

Discussion about male impotence.

Moderator: bigray57

Post Reply
Leww
Posts: 20
Joined: Fri Nov 03, 2006 7:42 am

STATINS CAUSE ERECTILE DYSFUNCTION

Post by Leww » Sun Apr 13, 2014 8:20 am

If you are taking statins and having erection problems it's the statins that is killing your erections. Google statins ERECTILE DYSFUNCTION and read the blog about this problem. I've had a lot of the side effects from taking statins. I've stopped taking them and now I am getting morning erections again. I am also getting them during the day and while I sleep. I've had sex for the first time in about 6 years without taking a blue pill. My erections are almost back to normal. I was on statins for 12 years, so it's taking me awhile to get my erections back. My testosterone was also low, took injections for years test went over 1200 but I still wasn't getting an erection. I wanted share this with you'll that might have these problems. You need to check with your doctor before you stop taking your statins. I was having bad side effects my doctor told me to stop taking them.

mr7_25
Posts: 205
Joined: Mon Mar 03, 2003 11:55 am
Location: x1|toledo|USA|usa|414|129|OH,Ohio

Re: STATINS CAUSE ERECTILE DYSFUNCTION

Post by mr7_25 » Tue Apr 15, 2014 7:13 pm

Statins are not the only meds that do that beta blocker bp meds, flomax and other cholesterol meds have same effect.

hmsila
Posts: 51
Joined: Sat Oct 21, 2006 8:47 pm

Re: STATINS CAUSE ERECTILE DYSFUNCTION

Post by hmsila » Sun Apr 27, 2014 6:17 am

I started taking statins 5 years ago and have had ED ever since. You can find articles that say statins cause ED and articles that say statins help remove ED soooo whats the real story and the truth as i need a change for sure. Thanks in advance.

mr7_25
Posts: 205
Joined: Mon Mar 03, 2003 11:55 am
Location: x1|toledo|USA|usa|414|129|OH,Ohio

Re: STATINS CAUSE ERECTILE DYSFUNCTION

Post by mr7_25 » Fri May 16, 2014 4:47 am

Cholesterol is a major part of the testosterone making process.Statins lower cholesterol which is bad for the testicles IE.. They may stop/reduce the amount of testosterone which will lessen the quality of an erection..But if the cholesterol is causing blockage of blood flow to/from the penis and the blockage is fixed or becomes less blocked due to statin use then better erections..This may explain why for some it helps ed and others it wont..Just a thought.

CaptnPumpHard
Posts: 111
Joined: Sun Nov 02, 2014 12:27 pm

Re: STATINS CAUSE ERECTILE DYSFUNCTION

Post by CaptnPumpHard » Fri Jan 16, 2015 1:57 pm

If you are having problems "getting it up" or "keeping it up", Talk to your doctor, don't Google the info! This is your dick man not a radio ariel on the side of you car. Erectile Dysfunction is a terrible condition, all those lovely ladies out there and you, well you go home. You may not be able to jerk off! Talk to your doctor or a medical group that specialises in male erectile dysfunction, play safe you get only one dick. Fuck about with it, without "proper" medical support and you may spend the rest of your life sitting on the dunny or squatting to have a piss. By the way long before I started takeing statins I was having problems with ED. It was the ED doctor that Identified I had Type 2 Diabeties. Diabeties is one of the major dick droppers of all time. Get that checked out too.

Post Reply

Who is online

Users browsing this forum: No registered users and 17 guests